Discussions By Condition: Endocrine conditions

Underweight - Fatigue - Depression

Posted In: Endocrine conditions 0 Replies
  • Posted By: Ayoubsss
  • October 21, 2010
  • 02:26 PM

Hello everyone, my name is Ayoub, 18 years old, I'm a Moroccan citizen ..
I think I have some health issues concerning my metabolism and I'd like to know whats going on; I'll say everything in close details:

I'm very underweight for a 18 years old: I weight 53 kg (we're on the metric system); And I've been forcing myself to eat, with no apparent results... Oh yeah .. No appetite (Even with appetite stimulating medication)

I have dry skin, and I recently started suffering from hair loss, which is very disturbing ..

My energy levels aren't stable .. I always feel tired and the only way to be on my normal "awareness state" is to have a caffeine intake (Coffee, Energy drinks); I'd like to mention that this was happening to me before I started drinking Coffee or Energy drinks on a daily basis, so It is not caffeine dependency.

I have a throat problem, I always spit phlegm (Sorry for grossing you out), I ALWAYS feel my throat full of something, even without eating anything ..

I have concentration and memory impairment issues ... Sometimes I don't know what to say in the middle of a conversation .. And thats really awkward.

I am very sensitive to cold ..

I have digestion problems, and irritated bowel movement syndrome ..

I recently went to a Dietitian, she has put me on Cortisone pills for 3 months but haven't given any results so far ..

I'm desperate for a treatment ..

Thanks in advance guys .. :o

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?